It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 14Showing 1 - 20 of 280 for crestor problems. (0.014 seconds)


... deerock;5462274, It looks like they only looked at your total cholesterol. Docs often put people on statins routinely based only on the total cholesterol number, not the ratios. Here is what your ratios indicate to me: TC/HDL = 4.6 looking for <4.5 LDL/HDL = 3.0 looking for <3.2 Tri/HDL = 3.4 looking for <2.0 To me, these numbers do not look alarming and in need... (1 replies)
Crestor Question
Aug 21, 2010
... And, are these problems also associated with the generic version of Crestor? ... (7 replies)
Crestor
Mar 1, 2010
... I have a low funtining gallbladder, would crestor be adding to my problems with excrutiating pain that lasts up the 18 hours (1 replies)

... I have been changed a year ago to 40 mg Crestor from 40mg Lipitor. ... (1 replies)
... and still have problems that I will have to live with the rest of my life. Some make a full recovery, some take more time and some never recover. ... (2 replies)
... CRESTOR is known as the Gorilla statin. It is the most effective in lowering LDL cholesterol. 5 mg of CRESTOR is equal to 40 mg of pravastatin and 20 mg of ZOCOR. I would not exceed 10 mg.. ... (5 replies)
... Lipitor or Zocor are better if kidney problems exist.. CRESTOR is known to cause hematuria in a greater number of patients than all the other statins. ... (1 replies)
... Can Crestor cause issues with your muscles all over your body? ... (8 replies)
... has besides significant other problems high cholesterol. He was previousaly initially prescribed Lipitor 40mgs. Had to stop taking due to severe pains esp. ... (1 replies)
... Yours sounds like tendon damage. I had immediate pain in my knees (both at the same moment) 2 weeks into taking statins which in searching for what it was found it to be tendon damage. After quitting the statins (5 years later), it went away as suddenly as it hit in both knees but it has continued to attack one joint after the other. I am almost 2 years off and still having... (4 replies)
... I may be somewhat of an analomy here, but I've been taking 10 mg of Crestor daily for two years with no problems whatsoever. My total cholestoral has gone from 250 to 176. ... (4 replies)
... that I never connected to the statin. Most of the problems went away when I quit them but I am still having problems almost 2 years off of them, thanks to the drugs. ... (4 replies)
... Having experienced the same symptoms (both on Crestor 5 mg and then Vytorin 10/20) I would have to say it is statin related (at least in my opinion:jester: ). With me, it always seemed that the aching "charley horses" were worse after exercise (especially the next day). I did not experience the chronic muscle depletion that many have described, but, the soreness/aching was... (3 replies)
... My husband had been taking 10 mg of Crestor with no problems but it wasn't lowering his cholesterol so his dr. upped it to 20 mg. ... (1 replies)
... will go against medical advise. If not, then I'm back to the drawing board. I've already started the COQ10 in the evening. I did 60 days of it after quitting Crestor 5 mg and it seemed to alleviate the muscle issues. ... (6 replies)
Crestor Question
Feb 25, 2007
... Yes, they can. I have a friend that within hours of taking his first statin drug, he was in the ER, convienced he was having a heart attack and so were the doctors. They were all surprised that he was NOT.. He didn't take another one for several months and within hours, he was back in the ER with heart attack symptoms again. I suffered from a tight feeling around my whole... (1 replies)
Crestor Question
Feb 24, 2007
... discomfort in my chest is what concerns me. Can Crestor cause these problems? ... (1 replies)
... but if I can lower it without side effects I want to do that. I have started taking take 100mg CoQ10 daily and will try Crestor again in a few weeks to confirm if the leg problem is related. Thanks again. ... (13 replies)
... If the latter, I would say you are having problems tolerating the statin. ... (13 replies)
... Coq10 is not for the pain that and muscle problems that can be associated with statins. Coq10 is for the depletion of Coq10 caused by cholesterol lowering medications causing the body to malfunction. ... (13 replies)


Associated Tags: crestor cholesterol

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 14

All times are GMT -7. The time now is 07:50 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!